# SDR SWAA2024112670920

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 60,797 hours, 36,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS LOCKED OUT; LOWERED FLAPS USING ALTERNATE FLAPS EXTENTION.<[01] CW FIM TASK 27-51 TASK 802. R/R RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01.;[02] CW FIM TASK 27-51 TASK 820. R/R RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01.
